Patient Comments: Cupping - Side Effects

Question:

Did you have any side effects from cupping? Submit Your Comment

Comment from: Juba, 55-64 Female (Patient) Published: March 26

I had cupping on my knee for pain after a fall but eventually the pain got worse and an MRI showed a bruised bone. I am wondering if the cupping made it worse.

Comment from: Lori, 45-54 Female (Patient) Published: January 14

Nope, I had no side effects from cupping. Just circles.

Comment from: Duckiee939, 45-54 Female (Patient) Published: September 27

I have used cupping two times so far this week and it is my first week of ever using cupping therapy. I like to keep the cups moving. I have had no blood clotting, no pain, and no gastric problems. I have a lot of bruising as was expected, but overall I've had a good experience with it. I am using it mostly for detoxification, stress relief, and to hopefully stimulate collagen naturally. I would like to reduce the appearance of the aging skin as I am 50 years old. I hope this is as good as it promises.

Comment from: S Q D, 25-34 Female (Patient) Published: September 12

I had severe itching from cupping.

Comment from: Anne , 55-64 Female (Patient) Published: July 24

First time of cupping I felt relief in my back, second and third time I felt like I had a bruised sunburn. I can't be hugged or wear bra or shirt without pain. Now I am having pain on top of my foot, two toes have a red and hard lump below them. I am going to the doctor. I think I may have a blood clot. Not doing cupping again! This was part of physical therapy.

Comment from: Bob, 35-44 Female (Patient) Published: July 09

My cupping was vacuum with movement. I've had diarrhea for over a week and horrible acid.

Comment from: jan, 55-64 Female (Patient) Published: May 10

I had blistering and blood from cupping. I have ghastly pictures.

Subscribe to MedicineNet's Skin Care & Conditions Newsletter

By clicking "Submit," I agree to the MedicineNet Terms and Conditions and Privacy Policy. I also agree to receive emails from MedicineNet and I understand that I may opt out of MedicineNet subscriptions at any time.